MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Model Number 51814
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a urinary tract infection (uti) from fall of 2022 to on (b)(6) 2023 by using the magic3 go intermittent catheter of different lot numbers: jufv0450, lot#: jufz0455, lot#: jufz0782, lot#: jufz0926, lot#: jugp9222, lot#: jugq3272, lot#: jugr0160, lot#: jugr1384, lot#: jugu1966.It was unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "patient sensitivity to materials".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "instructions for use": review the selfcatheterization procedure with a healthcare professional.1.Always wash hands prior to use.2.Open the catheter package by peeling the tab upwards with the aid of the finger hole.3.If desired, hang the package with the adhesive surface on the inner side of the tab to a nearby dry vertical surface while preparing to catheterize.4.Positioned comfortably with thighs spread apart, clean the opening to the urethra ¿ and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow (approximately 1-1.5" or 2.5-3.8 cm).6.When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
MAGIC3 GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17364141
Report Number1018233-2023-05354
Device Sequence Number5152173
Product Code EZD
UDI-Device Identifier00801741097898
UDI-Public(01)00801741097898
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2025
Device Model Number51814
Device Catalogue Number51814
Device Lot NumberJUGP9222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale